# SDR USAA2015013000004

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 52,756 hours, 19,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS TURN ON WHEN SWITCH IS IN THE OFF POSITION.  REPLACED EMER LIGHT SWITCH IAW SWPM CH 20.  SYS OPERATIONS CHECKED GOOD IAW AMM 33-51-00-710-001A.
